Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on the asymptotic behaviour of the sum of principal radii of curvature on noncompact complete hypersurfaces


Author: V. I. Oliker
Journal: Proc. Amer. Math. Soc. 77 (1979), 381-384
MSC: Primary 53C40
DOI: https://doi.org/10.1090/S0002-9939-1979-0545600-2
MathSciNet review: 545600
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that under certain hypotheses the following conjecture is correct: on a noncompact complete hypersurface in Euclidean space the two conditions below cannot hold simultaneously: (i) the sum of principal radii of curvature is bounded; (ii) the support function is uniformly continuous.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C40

Retrieve articles in all journals with MSC: 53C40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0545600-2
Article copyright: © Copyright 1979 American Mathematical Society